# SDR AWXA0002036

- Difficulty date: July 21, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 47,056 hours, 33,861 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 12053
- Condition: Faulty
- Location: Cargo Bay
- Part time: 2,119 hours, 1,387 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF THE AFT CARGO COMPARTMENT FIRE WARNING LIGHT ILLUMINATED WITH ASSOCIATED AURAL WARNING.  THE CREW DISCHARGED THE NR 1 FIRE EXTINGUISHER AFTERWARDS THE FIRE INDICATION WAS STILL PRESENT.  THE ACFT WAS 15 MIN OUT AND RETURNED TO PHX LANDING WITHOUT INCIDENT.  THE FIRE DEPT MET THE ACFT AND DETERMINED THERE WAS NO FIRE OR SMOKE.  DUE TO THE SERIOUS NATURE OF THIS INCIDENT THE FOLLOWING COMPONENTS WERE REPLACED NR 1 THRU NR 7 AFT SMOKE DETECTOR UNITS, CENTRAL CONTROL UNIT, DIVERTER VALVE, METERING VALVE AND BOTH FIRE BOTTLES (DUE TO DISCHARGE).  TWO SMOKE DETECTOR UNITS HAD BAD SENSORS.  SMOKE DETECTOR UNIT - MFG: SECURAPLANE - P/N: 100-0649-01 - S/N 9190, TT  169 - TC 114.
